Couldn't find what you looking for?

TRY OUR SEARCH!

Hi can anybody help me out for this.
My son is 10months old and he is having allergy to paracetamol.
Earlier we observed that small pimples from shoulders to on whole body.
but this time due to fever and cold we gave Alex-P syrup which contain 125mg paracetamol turned my sons face to reddish with pimples on body, face turned to dry skin, eys lids & face swelled little bit.. etc.

Does anybody had this kind of allergic symptoms? Is it common symptom for paracetamol?
do i need to take this matter seriously or it will come down automatically?

after consulting pediatrition he asked to stop the drug and wait, but very next dat it increased again.
then we consulted other child specialist he prescribed some allergy stopping syrup. now its third day all pimples gone off but face still dry and reddish. since the face is dry we applied some coconut oil and find little smmothen the skin.

Could you please share your thoughts on this.

Loading...

Hi, I am facing same problem with my 8 year old girl who developed red pimple like rashes on her face and legs. I stopped the paracetamol dose immediately, yet the rashes are there even after 24 hours. I sprinkled powder over her body to soothe the accompanied itching.

How long does it take to vanish?

Please help!

 

Reply

Loading...